Pacific Journal of Mathematics

Some results on nearest points and support properties of convex sets in $c_{0}$.

M. Edelstein and A. C. Thompson

Article information

Source
Pacific J. Math., Volume 40, Number 3 (1972), 553-560.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102968555

Mathematical Reviews number (MathSciNet)
MR0308741

Zentralblatt MATH identifier
0231.46029

Subjects
Primary: 46B05

Citation

Edelstein, M.; Thompson, A. C. Some results on nearest points and support properties of convex sets in $c_{0}$. Pacific J. Math. 40 (1972), no. 3, 553--560. https://projecteuclid.org/euclid.pjm/1102968555


Export citation

References

  • [1] E. Asplund, Frechet differentiabilityof convex functions,Acta Math., 121 (1968), 31-47.
  • [2] M. M. Day, Strict convexity and smoothness of normed spaces, Trans. Amer. Math. Soc, 78 (1955), 516-528.
  • [3] M. Edelstein, A note on nearest points, Quarterly J. Math., (2) 21 (1970) 403-405.
  • [4] V. Klee, Remarkson nearest points in normed linear spaces, Proc. Colloquium on Convexity, Copenhagen, (1965), 168-176.
  • [5] G. Kthe, Topologische lineare Rume I, (Springer-Verlag, Berlin-Heidelberg-New York) 1966.
  • [6] J. Rainwater, Local uniform convexity of Day's norm on co(), Proc. Amer. Math. Soc, 22 (1969), 335-339.